question-icon

What Causes Dizziness While On Topamax And Keppra?

default
Posted on Tue, 18 Oct 2016
Question: I am on Keppra and Topamax, why do I get dizzy sometimes?
doctor
Answered by Dr. Prof. Kunal Saha (3 hours later)
Brief Answer:
Possible side effect.

Detailed Answer:
Thanks for asking on HealthcareMagic.

Keppra and Topamax both have the possible adverse effect of dizziness. In this case, the combination can have a summative action. That is the reason that you sometime get dizziness. You need to talk to your treating physician about this.

Feel free to write back.

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4468 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Dizziness While On Topamax And Keppra?

Brief Answer: Possible side effect. Detailed Answer: Thanks for asking on HealthcareMagic. Keppra and Topamax both have the possible adverse effect of dizziness. In this case, the combination can have a summative action. That is the reason that you sometime get dizziness. You need to talk to your treating physician about this. Feel free to write back. Regards